Programs in black box last one hour; grey/green for ninety minutes, red box two hours, purple box three hours, brown box three and a half hours, green box four hours and blue box five hours.

  MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
Midnight
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.

Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Martyn Brown and his Vinyl Impressions.

Music from the good old days of vinyl.
Vinyl Countdown with
Dave Englefield.

Top 10 chart countdown of this week's chart from the 1960s, 1970s and 1980s
TopAd800
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.
TopAd800

1.00am
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
2.00am
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
3.00am
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
My Generation with
Gary Jackson.

Join Gary for two hours of great music from the 60s.
TopAd800
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.


TopAd800

4.00am
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
5.00am
MONDAY
Vinyl Countdown with Dave Englefield -
1960s chart
TopAd800
TUESDAY
Vinyl Countdown with Dave Englefield -
1970s chart
TopAd800
WEDNESDAY
Vinyl Countdown with Dave Englefield -
1980s chart
TopAd800
THURSDAY
Vinyl Countdown with Dave Englefield -
1990s chart
TopAd800
(Second Thursday:)
Then and Now with
Jonny Glaze.
TopAd800

Join Jonny for an hour of music from "then" and "now!"
FRIDAY
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
6.00am
Breakfast Special:

180 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

180 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

180 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

180 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Breakfast Special:

180 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

7.00am
Clive Brady.
Two hours of the best souls, the best jazz and simply great funky music.
TopAd800
8.00am
SATURDAY
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

9.00am
Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

Galaxy Non-Stop 120:

120 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.

SUNDAY
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
10.00am
The Euro Show Chart Show with Dave Graham.

Countdown the top selling and dowloaded songs across Europe and find out what is number across the region this week!
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
11.00am
(First Monday:)
Then and Now with
Jonny Glaze.

Join Jonny for an hour of music from "then" and "now!"
TopAd800

(Second Monday:)
Highlands and Island
(and Wales).
A selection of music from from our native land.

(Third Monday:)
A selection of Folk music.

(Fourth Monday:)
A selection of
DooWop songs.

(Fifth Monday:)
A selection of
Reggae music.
Geoff Dorsett and Supersonic Seventies.

Join Geoff for another crack at the 1970s, even if it kills him!l.
Geoff Dorsett and Kick
Up the Eighties.

Join Geoff for a look at that was good in the Eighties!.
Geoff Dorsett and
Solid Gold Sixties.

Join Geoff as he saunters down the lanes of the 1960s.
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800

20-20-20.

Enjoy twenty minutes non-stop 90s, then the noughties, then the teenies.
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
  MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY SATURDAY SUNDAY
Noon
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
Vinyl Countdown with
Dave Englefield.

Top 10 chart countdown of this week's chart from the 1960s, 1970s and 1980s
TopAd800
My Generation with
Gary Jackson.

Join Gary for two hours of great music from the 60s.
TopAd800
1.00pm
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
2.00pm
Vinyl Countdown with Dave Englefield -
1960s chart
TopAd800
Vinyl Countdown with Dave Englefield -
1970s chart
TopAd800
Vinyl Countdown with Dave Englefield -
1980s chart
TopAd800
Vinyl Countdown with Dave Englefield - 1990s chart
TopAd800
Four Hours of non-stop U.K. number one hits from the 1950s to today.




Vinyl Days with
Alec Nicol.

It's time to dust off those old 45's and remember the days when vinyl was king. That's what Alec Nicol does each and every week as he brings you Vinyl Days!
TopAd800
MONDAY TUESDAY WEDNESDAY THURSDAY SATURDAY
3.00pm
Drive Time.

90 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Drive Time.

90 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Drive Time.

90 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Drive Time.

90 minutes of music from the 50s to the 20s in just about every genre we can think of with no interruption.
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
4.00pm
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.


TopAd800
4.30pm

Drive Time Number 1s.

90 minutes of non-stop number ones from the official U.k. charts from the 50s to the 20s.

Drive Time Number 1s.

90 minutes of non-stop number ones from the official U.k. charts from the 50s to the 20s.

Drive Time Number 1s.

90 minutes of non-stop number ones from the official U.k. charts from the 50s to the 20s.

Drive Time Number 1s.

90 minutes of non-stop number ones from the official U.k. charts from the 50s to the 20s.
5.00pm
SATURDAY
Saturday Night Gold with Allan Quinn.

Music from the land of Aus with old ones, new ones and some Aussie ones as well.


TopAd800
MONDAY TUESDAY WEDNESDAY THURSDAY FRIDAY
6.00pm
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
My Generation with
Gary Jackson.

Join Gary for two hours of great music from the 60s.
TopAd800
SUNDAY
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
7.00pm
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
8.00pm
Hawgood Country with Derek Hawgood.

Another great selection of country music old and new.
TopAd800
Classroom Classics with Francis Donnelly.

Join Francis for some music chosen by him and listeners that takes them back to their days in the classroom.
TopAd800

Dark Side of the Moon with Gary Jackson.

Join Gary for two hours of progressive rock tracks from some of the greatest albums of all time.
TopAd800
Goldmine with
Chris Tucker.

Join Tuc in the Goldmine as he digs up some treasures.
TopAd800
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
9.00pm
Retro Records with
Jeremy Rees.

Join our Jeremy for 60 minutes of Retro Records.
TopAd800
The Miss T Show with
DJ Misty.

Join Misty for some great music from today and yesteryear and she has the occasional foreign record as well.
Peter Marsham and Northern Soul.

Some of the greatest sound around from the "northern scene".
10.00pm
MONDAY
Vinyl Countdown with Dave Englefield -
1960s chart
TopAd800
TUESDAY
Vinyl Countdown with Dave Englefield -
1970s chart
TopAd800
WEDNESDAY
Vinyl Countdown with Dave Englefield -
1980s chart
TopAd800
THURSDAY
Vinyl Countdown with Dave Englefield -
1990s chart
TopAd800
FRIDAY
Happy Hour
with Jim Stevens.

He is happy too, how happy, tune in and find out... but man is he happy!
TopAd800
SATURDAY
Covers with
Elaine Tyson.

Join Elaine as she explores the world of songs through covers, and remember many covers were major mega hits!
TopAd800
SUNDAY
(Fourth Sunday:)
Then and Now with
Jonny Glaze.

Join Jonny for an hour of music from "then" and "now!"
TopAd800

Sunday Standards: Enjoy the sounds of Ella, Bing, Matt, Dean, Louis, Alma, Julie, the Andrews Sisters and a whole lot more as we end Sunday and the weekend for you.
(All other Sundays)
11.00pm
Lift Off with
Alister Wheeldon
Lift Off with
Alister Wheeldon
Lift Off with
Alister Wheeldon
Lift Off with
Alister Wheeldon
Romance Hour with
Roy Beagley
TopAd800
Romance Hour with
Roy Beagley
TopAd800
Romance Hour with
Roy Beagley
TopAd800